# SDR SIMA20120318001

- Difficulty date: March 18, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 29,866 hours, 28,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 9800 THE CREW REPORTED THE EMERGENCY LIGHT ON THE LEFT EMERGENCY ROW INOPERABLE IN THE CEILING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED LEFT EMERGENCY EXIT LIGHT IAW EMB 145 AMM 33-50-07.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
